On the Analytic Solution for a Steady Magnetohydrodynamic Equation

Articles > Article · 2013

Authors: Babak SOLTANALIZADEH, Hadi Roohani GHEHSAREH, Ahmet YILDIRIM, Saeid ABBASBANDY

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 68, pp 412-420

DOI: 10.5560/zna.2013-0014

Summary

The purpose of this study is to apply the Laplace-Adomian Decomposition Method (LADM) for obtaining the analytical and numerical solutions of a nonlinear differential equation that describes a magnetohydrodynamic (MHD) flow near the forward stagnation point of two-dimensional and axisymmetric bodies. By using this method, the similarity solutions of the problem are obtained for some typical values of the model parameters. For getting computational solutions, we combined the obtained series solutions by LADM with the Padé approximation. The method is easy to apply and gives high accurate results. The presented results through tables and figures show the efficiency and accuracy of the proposed technique.

View details